# SDR GLBA20100324F

- Difficulty date: March 23, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 26,665 hours, 37,960 cycles
- Engine: Pwa PT6*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR - PILOTS REPORTED THAT A BIRD STRIKE OCCURRED ON SHORT FINAL ON THE LT WING, LT OTBD SECTION OF THE WING.  BETWEEN WING SIDE 249.5 & WING SIDE 261.5. DENT IS APPROX 12" IN LENGTH AND APPROX .5" IN DEPTH.
